# SDR UIEA2025041400468

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 94,737 hours, 16,428 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND M/D FLOOR BEAMS TOP SURFACE CORROSION STA 1500 BETWEEN LBL 55 TO LBL 75.92.( 1. REMOVE AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 103. 2. REPAIR DAMAGE AREA IAW SRM 53-00-51-2R-3 REV 103, W/S NO: 50169 AND EI NO: T2025A53M-489 REV 2. 3. INSTALL FASTENERS IAW SRM 51-40-02-0G-0 REV 103 AND DWG NO: 65B38075 SH 11 REV -. 4. CONDITION CHECK NORMAL AND JOB COMPLETED. )
